Pronađeno: 1-3 / 3 radova

Autori: Peska Patrik

>> Filter: Samo Article i Review

Naslov Canonical F-planar mappings of spaces with affine connection onto 3-symmetric spaces (Article)
Autori Peska Patrik  Berezovski Vladimir  Cherevko Yevhen  Petrovic Milos Z 
Info FILOMAT, (2023), vol. 37 br. 20, str. 6835-6841
Projekat project IGA [PrF 2023010]; Ministry of Science, Technological Development and Innovation, Republic of Serbia [451-03-47/2023-01/200383]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa  
Naslov Equitorsion Holomorphically Projective Mappings of Generalized m-parabolic Kahler Manifolds (Article; Proceedings Paper)
Autori Petrovic Milos Z  Peska Patrik 
Info FILOMAT, (2019), vol. 33 br. 4, str. 1047-1052
Projekat Ministry of Education, Science and Technological Development of the Republic of Serbia [174012]; Palacky University, Olomouc, Czech RepublicCzech Republic Government [IGA PrF_2019_015]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov On Conformal and Concircular Diffeomorphisms of Eisenhart's Generalized Riemannian Spaces (Article)
Autori Petrovic Milos Z  Stankovic Mica S  Peska Patrik 
Info MATHEMATICS, (2019), vol. 7 br. 7, str. -
Projekat Ministry of Education, Science and Technological Development of the Republic of Serbia [174012]; Palacky University, Olomouc, Czech Republic [IGA_PrF_2019_015]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Ispis zapisa u formatu:TXT | BibTeX